# SDR 98ZZZM965

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inop
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT THE OVERWING EXIT INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND THE BATTERY CHARGER.  OPS CHECK GOOD.  (M)
